| Catalog Number |
01.18.133 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-aug-2024 lot 151386: (b)(4) items manufactured and released on 15-jul-2015.Expiration date: 2020-05-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 9 years after primary, the patient came in reporting pain due to a distally potted stem and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.